Volume 31 • Number 2 • 2008
• An Application of Catalan Numbers on Cayley Tree of Order 2: Single Polygon Counting
C. H. Pah
Abstract. In this paper, we consider a problem on finding the number of different single connected component containing a fixed root for a given number of vertices on semi-infinite Cayley tree. The solution of this problem is the well known Catalan numbers. The result is then extended to the complete graph. Then, we gave a suitable estimate for the given problem.

2000 Mathematics Subject Classification: 82B20, 11B83.

Full text: PDF